Pub. online:1 Jan 1993Type:Research ArticleOpen Access
Volume 4, Issues 3-4 (1993), pp. 277–294
This paper is devoted to the new approach in the stability analysis of steady state solutions. Two important nonlinear optics problems are used as model problems. Stability properties of classical and splitting difference schemes are investigated. Some numerical results are given.
Pub. online:1 Jan 1991Type:Research ArticleOpen Access
Volume 2, Issue 2 (1991), pp. 155–170
This paper is devoted to the construction and investigation of difference schemes for the solution of one-dimensional parabolic problems with non-classical boundary conditions. The stability of schemes and the convergence of a numerical solution is proved in the norms L1 and C.